MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER

NATUS MEDICAL INCORPORATED NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Model Number NT821730C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).Risk management review: per (b)(4) rev 09 risk analysis spreadsheet, (ras) - natus eds 3 external drainage system hazard id 5.12.Cause - stopcocks: broken, cracked/fractured luer fitting.Effect (harm) - delay in patient treatment, csf leakage and over drainage of csf residual risk medium.The hazards identified have been reduced as far as possible, and the benefit of use of the entire product outweighs the risks identified.No related capas.Further investigation to be carried out.
 
Event or Problem Description
Nt821730c - stopcock between collection chamber and bag broke when draining.Evd was placed (b)(6) (event happened on day 7 of drain being in place).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).Sterile date of affected part - (b)(6) 2024.Device history review: unit has passed all tests with acceptable results.Complaint history review/trend analysis: (24 months review and percent of sales) (b)(4) previously confirmed "integ-broke in use" complaints within the past two years.(b)(4) nt821730c units sold within past two years.Failure rate = (b)(4).Root cause/failure investigation: the stopcock is broken at the lever of the wall which is used to turn the stopcock into a closed or open position.The breakage of the components indicates that the user turned the stopcock with a tool instead of by hand leading to excessive torque applied.Failure mode: confirmed / stopcock breakage during use.

Brand Name
NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Common Device Name
NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
92121
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key20887853
Report Number2023988-2024-00093
Device Sequence Number7921994
Product Code JXG
UDI-Device Identifier00382830050548
UDI-Public00382830050548
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2025
Device Model NumberNT821730C
Device Catalogue NumberNT821730C
Device Lot Number118000999800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale